Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

SEVERE PAIN AFTER Cervical steroid injection

I had a Cervical epidural steroid injection at C6/7 along with bilateral nerve blocks at the foraman (I think).
An Ortho surgeon with 20 years of flawless injections did the procedure 2pm Thursday.

I have instability at C6 with spinal cord compression.

He thought we would try steroids first before fusing C6/7

So....After the injection my shoulder went numb along with the outside of my neck.
That night, I was in so much pain at my C6 area that I went to the ER and got Toradol and Ativan for the severe pain and panic.
Friday I slept OK with no pain meds.
Saturday night, 48 hours later, the pain is still intense!!!!! No fever, pain mostly in the neck and base of skull.

Doc said I need to manage the pain for a few days until the steroids kicks in.

I'm half way into day three and no relief!!!

Anyone ever have this problem?

Sign In or Register to comment.